# SDR QXEA9801412

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 8805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 41 IS CRACKED AND CORRODED AS IT PASSES OVER FRAME 8805.  REPAIRED IAW FOKKER SRM 53-02-06, FIGURE 1, SECTION A-A.
